# SDR IPXA2014071683628

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 26,602 hours, 17,656 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144NS36156
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C14, MAIN CABIN FLOOR PANEL 241HJF FOUND DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
